Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12837
Title: Automaticity and commutative semigroups
Authors: Hoffmann, M
Thomas, RM
First Published: 2002
Citation: GLASGOW MATHEMATICAL JOURNAL, 2002, 44 (1), pp. 167-176
DOI Link: 10.1017/S0017089502010121
ISSN: 0017-0895
Links: http://hdl.handle.net/2381/12837
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.